Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Ear ringing, shaking, headache, imbalance, loss of vision while showering. Treatment?

i was taking a shower and i was in there a while, then i was washing the soap out my hair and my ears started ringing i started shaking all over and all i could see was black, i had to sit on the side of the tub to get my cloths on, then i walked quickly to my bed room and layed down almost blacked out on the way to the bed, after laying down a while i started feeling better, but my head was hurting and when i got up to walk again it was like i had no balance
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM,
your symptoms point to some problem in the ear apparatus or , CP angle of the brain.
do you have headache, nausea?
is your heart beat slow?
are you on any drugs?
if you are not settling, pl. see your physician to get evaluated if it is labyrinthitis or a brain lesion.
take care and pl. keep me posted on the progress.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor